# SDR AALA202010269027

- Difficulty date: September 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,936 hours, 13,700 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Part number: 182A5302U3
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN FRAME OF INBOARD LT HORIZONTAL STABILIZER AT HSTAB STA 101.90, MEASURING L=0.5 IN, W=0.25 IN, D=0.04 IN.  REPLACED FRAME WITH NEW, IAW SRM 55-10-09-2R-4.
